数学学术杂志传播中心
期刊
会议
图书
作者:Jonathan Hickman , James Wright
来源:[J].Journal de théorie des nombres de Bordeaux, 2019, Vol.31 (1), pp.255-282
摘要:A sharp bound is obtained for the number of ways to express the monomial $X^n$ as a product of linear factors over $\mathbb{Z}/p^{\alpha }\mathbb{Z}$. The proof relies on an induction-on-scale procedure which is used to estimate the number of solutions to a certain system of poly...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×